Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Diagnosis Neuropathy Foot

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Can nutrition and exercise help improve HIV-related neuropathy?

Some background about me: I was diagnosed with HIV/AIDS in April of this year, a late-stage diagnosis with CD4 <50. My count is still <50 but I have recently started Atripla. In the past 2 months I have also been treated for PCP and subsequently...
Nelson Vergel, B.S.Ch.E., M.B.A.

Response from Nelson Vergel, B.S.Ch.E., M.B.A.

Program for Wellness Restoration
...studies: Carnitine Studies for PN in HIV Your CD4 cells will go up and you will regain your health. Hopefully, your left leg/foot tingling/numbness will also improve. But it would bot hurt to probably supplement with Acetyl-L-Carnitine.Talk to... Read more »

Neuropathy

I was diagnosed in Nov. 2007 with PCP. My CD4 count was about 20. My doctor putme on Truvada and... Read more »

peripheral neuropathy?

sometime back i started having pain in my legs and feet, starting below my knees. mostly my left... Read more »
Articles
San Francisco AIDS Foundation

Understanding and Managing Peripheral Neuropathy

...exams, and ruling out other potential causes. If a patient reports symptoms such as pain, burning, numbness, or tingling in the feet, a neurological exam may help determine the cause of the symptoms. A complete neurological examination includes... Read more »
Brown Medical School

HIV 101: Diagnosis of Neuropathy in HIV-Positive Prison Inmates

...numbness and or pain (usually described as burning, tingling, or "pins and needles") involving the distal extremities. The toes and feet are usually affected first, and as the disease progresses the height of the "stocking" will rise. When the... Read more »
The Body PRO

An Update on the Diagnosis and Management of HIV-Associated Peripheral Neuropathy

...dideoxynucleoside-associated ATN due to didanosine [ddI ,Videx], stavudine [d4T, Zerit] or zalcitabine [ddC, Hivid] usually involves the feet/ankles and then the hands in a symmetrical manner.) Dr. Simpson referenced Poster 493, 1 which is a... Read more »
The Well Project

Peripheral Neuropathy and HIV/AIDS

...combinationof both may cause the damage to the peripheral nerves. PN happens when the communication between the nerves in the feet and/orhands to the brain and spinal cord become damaged. Like frayed wires that canspark or misfire, PN becomes a... Read more »
Connect With Others

How do you cope with a HIV+ diagnosis.

Posted by sunkyst, 5 Replies
...mind with worry for the past month. I have been having symptoms, swollen glands, 3 night sweats, achy and weak muscles and neuropathy (tingling in my arms and legs). This seems like classic ARS symptoms. My question to HIV+ readers is how did... Read more »

Neuropathy?

Posted by ScotCharles, 1 Reply
...problem might be psychological. The new HIV specialist, Dr. Paul Nieberg, found pronounced weakness in my left and right feet and left lower leg. Nieberg was kind enough to call the neuroligist with his exam notes such that the neurologist, a... Read more »

Mystery Diagnosis casting- Lipodystrophy Stories

Posted by mysteryd08
...We are currently casting for the eighth season of Mystery Diagnosis. We profile stories of people dealing with rare medical conditions or diseases who have struggled to find a diagnosis, and have Read more »

Hiv-diagnosis about two months ago

Posted by Noa, 7 Replies
...girls/women of more or less the same age as me, or who got infected at the same age. I'm infected since june last year, but got the diagnosis at the beginning of this year (not a very happy newyear...!). You can contact me in English, Dutch,... Read more »